# SDR AALA20130206015

- Difficulty date: December 4, 2012
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 37,086 hours, 15,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM STATIONS 1016 TO 1040 BETWEEN STRINGERS 27 TO 24 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-028198.
